I have been prescribed 5 mg. of solifenacin succinate for a continuing leaky bladder following prostate cancer surgery several years ago. I'm 5 days into taking the drug and have experienced frequent loose bowel movements and now diarrhea. I've also had minor stomach nausea. Has anyone else had this experience?
24 Nov 2010
Abdominal pain is a side effect, but constipation appears to be a common side effect and not loose bowel motions. However, it is quite possible.
Could there be any other reason for the diarrhea?
- Solifenacin Information for Consumers
- Solifenacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Solifenacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my 3 yr old was on cingulair for 2 weeks... developed gas and upset stomach, loose bowel movements, etc. have been off med for about a week now... ...
1 answer • 12 Mar 2010
He has diarrhea since the past 2 days and we have tried the BRAT diet.It helped for some time but his tummy has not settled even now.We shall be ...
1 answer • 23 Apr 2010
I was diagnosed with Stage 4 Prostate Cancer at the age of 42. Have been on Eligard for about a year. It was explained to me that this treatment can ...
1 answer • 21 Jun 2012
My mother is visiting me and has a little diarrhea and is not feeling very well. Can I give her something for the upset stomach? She takes coumadin ...
3 answers • 19 Feb 2013
my dad is 60 yrs old and has heart failure and has a pacemaker and has prostate cancer he cant eat nothing because his stomach is always upset and ...
5 answers • 12 Jun 2013